# SDR 96ZZZX5141

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Engine: Ge CFM563B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Screw
- Part number: 97861798P02
- Condition: Failed
- Location: Combustion Sect
- Part time: 10,390 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO HIGH EGT.  INVESIGATION FOUND DAMAGE TO HPTR BLADES.  FOUND COMBUSTION SECTION SCREWS HAD BEEN REUSED AND FAILED.  MANUAL CALLS FOR CENTER PUNCHING SCREW LEAKS TO AID IN REMOVAL OF THE SCREW.  MANUAL CALLS FOR SCREWS TO BE DISCARDED AFTER REMOVAL.  IN THIS CASE TWO SCREWS WERE REINSTALLED.
